MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.IF2.08.LM TIBIAL INSERT FIX S2 LM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.IF2.08.LM TIBIAL INSERT FIX S2 LM - 8MM
Model Number 02.18.IF2.08.LM
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 13 jun 2025.Lot: 2407829: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 2029-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: moto partial knee 02.18.Tf2.Lm tibial tray fix cemented s2 lm (k162084), lot: 2430922: (b)(4) items manufactured and released on 10-feb-2025.Expiration date: 2030-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions not yet available.
 
Event or Problem Description
It was not possible to couple the pe 8 mm insert with the fix cemented tibial tray.A new 9 mm insert was used instead.Surgery completed with 20 min delay.
 
Additional Manufacturer Narrative
Device not available.Root cause: although no root cause can be confirmed for this case, it is most likely that in the first attempts to fix the insert into the baseplate, the insert was not well positioned and became damaged, precluding the possibility to fix the insert in the following attempts.The investigation does not indicate a potential manufacturing related issue or systemic deficiency.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO PARTIAL KNEE 02.18.IF2.08.LM TIBIAL INSERT FIX S2 LM - 8MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22467161
Report Number3005180920-2025-00644
Device Sequence Number17168012
Product Code HSX
UDI-Device Identifier07630030895852
UDI-Public07630030895852
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.18.IF2.08.LM
Device Lot Number2407829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite